# SDR SWIA202055435

- Difficulty date: November 28, 2020
- Submitted: January 19, 2021
- Operation: Air carrier
- Aircraft: N868AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7474
- Aircraft time: 40,854 hours, 38,316 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Plate
- Condition: Corroded
- Location: Pax Door Frame
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PLATE ON FRAME AT FS 310 HAS CORROSION ABOVE SERRATED PLATE FOR PASSENGER DOOR FORWARD ANCHOR FITTING.  C-CHECK RO 1/16/2021.  REMOVED AND INSTALLED NEW FABRICATED GUSSET PLATE P/N 601R31109-97 AT FS 310, REF CRJ-200 SRM 51-42-06 AND DRAWING 601R31109 REV F.  COMPLIED WITH 51-900-1003-SKY.  SEE CONTINUATION CARD FOR DETAILS.
